# SDR AMTA200600238

- Difficulty date: March 31, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: LS119751
- Condition: Cracked
- Location: Fs 1363,Lbl40-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ATTACHMENT FOUND CRACKED AT FS1363, LBL 40-80.  REMOVED DAMAGED SECTION AND REPAIR ACCOMPLISHED IAW SRM.
